Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 3, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Mar 28, 2015, 6:14 PM MDT for 5 counties in North Dakota. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 28, 2015, 6:14 PM MDT (00:14 UTC)
- Expired
- Mar 28, 2015, 7:00 PM MDT
- In force
- 46 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Grant County, ND, McLean County, ND, Mercer County, ND, Morton County, ND, Oliver County, ND
The radar
The Bismarck radar (KBIS), 72 km from the middle of the area, began a volume at 00:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 28, 6:15 PM MDT | TSTM WND GST 60 | 4 W Glen Ullin, ND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 0.2 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2364 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 295 m²/s²
- 0-3 km storm-relative helicity
- 387 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
195
WUUS53 KBIS 290014
SVRBIS
NDC037-055-057-059-065-290100-
/O.NEW.KBIS.SV.W.0003.150329T0014Z-150329T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
714 PM CDT SAT MAR 28 2015
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN GRANT COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
SOUTH CENTRAL MCLEAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
EASTERN MERCER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
NORTHWESTERN MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
OLIVER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
* UNTIL 800 PM CDT/700 PM MDT/
* AT 710 PM CDT/610 PM MDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG
A LINE EXTENDING FROM BEULAH TO 13 MILES NORTHWEST OF HEART BUTTE
DAM...AND MOVING EAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
STANTON AROUND 725 PM CDT.
HANNOVER AROUND 730 PM CDT.
NEW SALEM AND CENTER AROUND 735 PM CDT.
FALKIRK AROUND 740 PM CDT.
WASHBURN AND CROSS RANCH STATE PARK AROUND 745 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE FORT CLARK...JUDSON...SWEET
BRIAR LAKE...HENSLER...SANGER AND CROWN BUTTE LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4664 10209 4676 10210 4744 10178 4743 10090
4664 10113
TIME...MOT...LOC 0014Z 274DEG 53KT 4731 10167 4669 10196
HAIL...0.75IN
WIND...60MPH
$$
HARGROVE1 follow-up statement
011 WWUS53 KBIS 290043 SVSBIS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 743 PM CDT SAT MAR 28 2015 NDC037-055-057-059-065-290100- /O.CON.KBIS.SV.W.0003.000000T0000Z-150329T0100Z/ GRANT ND-MCLEAN ND-MERCER ND-OLIVER ND-MORTON ND- 743 PM CDT SAT MAR 28 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL MORTON...OLIVER...EASTERN MERCER...SOUTH CENTRAL MCLEAN AND EXTREME NORTHWESTERN GRANT COUNTIES UNTIL 800 PM CDT/700 PM MDT/... AT 740 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM UNDERWOOD TO 8 MILES SOUTHEAST OF ALMONT...MOVING EAST AT 55 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. SEVERE THUNDERSTORMS WILL BE NEAR... CROSS RANCH STATE PARK AND WASHBURN AROUND 750 PM CDT. OTHER LOCATIONS IN THE WARNING INCLUDE CROWN BUTTE LAKE AND SANGER. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4664 10201 4744 10171 4743 10090 4664 10113 TIME...MOT...LOC 0043Z 275DEG 47KT 4741 10110 4665 10131 HAIL...<.75IN WIND...60MPH $$ HARGROVE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 2:41 PM MDT, 3 hours 33 minutes earlier.
Area forecast discussion, Mar 28, 2:41 PM MDT, 3 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 341 PM CDT SAT MAR 28 2015 .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 341 PM CDT SAT MAR 28 2015 CURRENT SURFACE ANALYSIS PLACES LOW SLIDING THROUGH SOUTHERN SASKATCHEWAN WITH COLD FRONT SWEEPING THROUGH CENTRAL MONTANA. UPPER LEVEL ANALYSIS PLACES RIDGING OVER THE NORTHERN PLAINS WITH POTENT SHORT WAVE WORKING THROUGH CENTRAL MONTANA. SOME CONVECTION HAS DEVELOPED AHEAD OF THE ADVANCING SYSTEM...WITH SOME LIGHTNING STRIKES NOTED OVER EASTERN MONTANA. GUSTY SOUTHERLY WINDS HAVE DEVELOPED OVER THE AREA AHEAD OF THE FRONT OVER OUR AREA...WITH TEMPERATURES PUSHING WELL ABOVE AVERAGE. FOR THE REMAINDER OF THIS AFTERNOON INTO TONIGHT...EXPECT SHOWERS AND THUNDERSTORMS TO CONTINUE THEIR EASTWARD PROGRESSION SPREADING INTO THE AREA OVERNIGHT. LATEST HIGH-RES MODELS SUGGEST THE POSSIBILITY OF 2 ROUNDS OF PRECIPITATION WITH THE INITIAL ROUND MOVING THOUGH PRE-FRONTAL AND THE SECONDARY ROUND COMING LATER THIS EVENING WITH THE FRONTAL PASSAGE. THUNDERSTORMS SHOULD OVERALL REMAIN TAME...THOUGH WITH STEEP LAPSE RATES WOULD NOT BE SURPRISED TO SEE A FEW STRONG WIND GUSTS DEVELOP WITH HIGH BASED STORMS. PRE-FRONTAL PRESSURE RISES PUSH MAINLY THROUGH WESTERN SOUTH DAKOTA BUT NUDGE INTO SOUTHWEST NORTH DAKOTA BRINGING STRONG AND GUSTY WESTERLY WINDS. LATER IN THE EVENING COLD FRONT SLIDES THROUGH WITH WINDS SHIFTING NORTHWESTERLY AND BECOMING GUSTY THROUGHOUT ALL OF WESTERN AND CENTRAL NORTH DAKOTA. ON SUNDAY...WINDS WILL SLOWLY DIMINISH FROM WEST TO EAST THROUGH THE DAY WITH PRECIPITATION ENDING AS FRONT AND SHORT WAVE PUSH WELL OFF TO THE EAST AND RIDGING RE-DEVELOPS. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 341 PM CDT SAT MAR 28 2015 ACTIVE NORTHWEST FLOW AND ABOVE AVERAGE TEMPERATURES WILL BE THE FOCUS OF THE LONG TERM. NUMEROUS CHANCES FOR PRECIPITATION ARE FORECAST...AS NORTHWEST FLOW ALOFT WILL DOMINATE THROUGH THE EXTENDED. THE CURRENT 12Z MODEL SUITE PROJECTS SEVERAL UPPER LEVEL DISTURBANCES MOVING ACROSS THE NORTHERN PLAINS THROUGH THE LONG TERM. MUCH OF THE ASSOCIATED PRECIPITATION IS EXPECTED TO BE RAIN...ALTHOUGH PERIODS OF SNOW CAN BE EXPECTED THROUGH THE OVERNIGHT/EARLY MORNING HOURS. THERE IS STRONG MODEL SUPPORT FOR WARM AIR ADVECTING INTO THE STATE FROM THE CONUS SOUTHWEST...RESULTING IN TEMPERATURES NEARING 20 DEGREES ABOVE AVERAGE THROUGH MID WEEK. NEAR NORMAL TEMPERATURES ARE EXPECTED BY THE END OF THE WEEK...WITH THE PROJECTED ARRIVAL OF A COLD FRONT. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 341 PM CDT SAT MAR 28 2015 LCL MVFR CIGS OVER KJMS WILL ERODE EARLY THIS AFTERNOON. OTHERWISE...GUSTY SOUTHERLY WINDS WILL DEVELOP OVER THE AREA AHEAD OF AN APPROACHING COLD FRONT. LCL -TSRA WILL BE POSSIBLE THIS AFTERNOON OVER WESTERN AREAS...WITH CHANCES SPREADING INTO CENTRAL NORTH DAKOTA THIS EVENING. VARIABLE AND GUSTY WINDS POSSIBLE WITH THE THUNDERSTORMS. STRONG COLD FRONT PUSHES IN TONIGHT WITH WINDS BECOMING WEST/NORTHWESTERLY AND BECOMING STRONG AND GUSTY. AREAS OF MVFR CIGS WILL DEVELOP WITH THE FRONT. CIGS WILL IMPROVE SUNDAY FROM WEST TO EAST WITH WINDS SLOWLY DIMINISHING. && .FIRE WEATHER... ISSUED AT 341 PM CDT SAT MAR 28 2015 WELL ABOVE AVERAGE TEMPERATURES WITH RELATIVE HUMIDITY VALUES AS LOW AS 20 PERCENT WILL CONTINUE TO COMBINE WITH GUSTY SOUTHERLY WINDS TO BRING CRITICAL FIRE WEATHER CONDITIONS TO FAR SOUTHWEST NORTH DAKOTA. WINDS WILL SWITCH TOWARDS THE WEST LATER TODAY INTO EARLY THIS EVENING AND INCREASE AHEAD OF AN APPROACHING COLD FRONT WHICH WILL SLIDE THROUGH LATER TONIGHT. ISOLATED THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS EVENING WHICH MAY RESULT IN DRY LIGHTING ALONG WITH STRONG AND ERRATIC WIND GUSTS. && .BIS WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 10 PM THIS EVENING TO 10 AM CDT SUNDAY FOR NDZ002-003-010-011-019>021-034. HIGH WIND WARNING UNTIL 10 AM CDT /9 AM MDT/ SUNDAY FOR NDZ031>033-040>045. RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR NDZ031-032-040- 041-043-044. WIND ADVISORY UNTIL 7 AM CDT SUNDAY FOR NDZ001-009-017-018. WIND ADVISORY FROM 1 AM TO 1 PM CDT SUNDAY FOR NDZ004-005-012- 013-022-023-025-035>037-046>048-050-051. && SHORT TERM...JJS LONG TERM...JJS AVIATION...JJS FIRE WEATHER...JJS
Hazardous weather outlook, Mar 28, 2:10 PM MDT, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 310 PM CDT SAT MAR 28 2015 NDZ031>033-040>045-292015- GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS- SIOUX- 310 PM CDT SAT MAR 28 2015 /210 PM MDT SAT MAR 28 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY AFTERNOON AND EVENING ACROSS SOUTHWESTERN NORTH DAKOTA. THE THREAT FOR WIDESPREAD SEVERE WEATHER IS LOW...THOUGH AN ISOLATED STRONG WIND GUST IS POSSIBLE. GUSTY NORTHWEST WINDS AROUND 45 MPH ARE LIKELY SATURDAY NIGHT AND EARLY SUNDAY MORNING...AND A HIGH WIND WARNING HAS BEEN ISSUED. SEE WWW.WEATHER.GOV/BIS FOR MORE DETAILS. A RED FLAG WARNING HAS BEEN ISSUED FOR PORTIONS OF SOUTHWESTERN NORTH DAKOTA. SEE WWW.WEATHER.GOV/BIS FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE STRONG WINDS WILL DIMINISH SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL IN STRONG WIND REPORTS TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT 1-800-247-0212 OR RELAY REPORTS TO US VIA OUR FACEBOOK PAGE. && MORE WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND AT WEATHER.GOV/BIS. NDZ001>005-009>013-017>023-025-034>037-046>048-050-051-292015- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE- MCINTOSH-DICKEY- 310 PM CDT SAT MAR 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A CHANCE FOR THUNDERSTORMS THIS AFTERNOON AND EVENING ACROSS WESTERN AND CENTRAL NORTH DAKOTA. THE THREAT FOR WIDESPREAD SEVERE WEATHER IS LOW...THOUGH AN ISOLATED STRONG WIND GUST IS POSSIBLE. GUSTY NORTHWEST WINDS OF AROUND 40 MPH ARE LIKELY TONIGHT INTO EARLY SUNDAY MORNING...AND A WIND ADVISORY HAS BEEN ISSUED. SEE WWW.WEATHER.GOV/BIS FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE GUSTY WINDS WILL DIMINISH SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && MORE WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND AT WEATHER.GOV/BIS. JJS/ACOOP
In the hours before
Local storm report, Mar 28, 5:21 PM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
621 PM CDT SAT MAR 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND GST KILLDEER 47.37N 102.75W
03/28/2015 M64 MPH DUNN ND CO-OP OBSERVER
&&
ZHSpecial weather statement, Mar 28, 5:21 PM MDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
621 PM CDT SAT MAR 28 2015
NDZ010-017-018-021-282345-
DUNN ND-MCKENZIE ND-MCLEAN ND-MOUNTRAIL ND-
621 PM CDT SAT MAR 28 2015
...SHOWERS AND THUNDERSTORMS WITH STRONG WINDS STRETCHED ACROSS
NORTHERN DUNN...NORTHEASTERN MCKENZIE...CENTRAL MOUNTRAIL AND
NORTHWESTERN MCLEAN COUNTIES...
AT 615 PM CDT/515 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING SHOWERS AND THUNDERSTORMS ALONG A LINE EXTENDING FROM 7
MILES NORTHEAST OF WHITE EARTH BAY RECREATION AREA TO 11 MILES
NORTHWEST OF MANNING...AND MOVING NORTHEAST AT 50 MPH.
WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
FREQUENT DANGEROUS LIGHTNING...AND REDUCED VISIBILITIES DUE TO
BLOWING DUST.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
STANLEY...
MANDAREE...
KILLDEER...
4 BEARS LODGE...
DUNN CENTER...
NEW TOWN...
BELDEN...
BLAISDELL...
PARSHALL...
HALLIDAY...
OAKDALE...
MCKENZIE BAY RECREATION AREA...
TWIN BUTTES...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4842 10201 4725 10231 4729 10303 4732 10303
4733 10307 4826 10269
TIME...MOT...LOC 2318Z 228DEG 41KT 4823 10260 4732 10295
COOPERSpecial weather statement, Mar 28, 5:37 PM MDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
637 PM CDT SAT MAR 28 2015
NDZ018-019-033-034-040-041-043-044-290000-
ADAMS ND-BOWMAN ND-DUNN ND-HETTINGER ND-MERCER ND-MORTON ND-SLOPE
ND-STARK ND-
537 PM MDT SAT MAR 28 2015
...THUNDERSTORMS WITH STRONG WINDS ACROSS SOUTHWEST...MOVING INTO
SOUTH CENTRAL NORTH DAKOTA...
AT 532 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
SHOWERS AND THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTH
OF DUNN CENTER TO 5 MILES WEST OF BOWMAN HALEY DAM...AND MOVING EAST
AT 45 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. LOCALIZED
REDUCED VISIBILITY IN BLOWING DUST POSSIBLE.
THESE STORMS WILL BE NEAR...
HIRSCHVILLE...BOWMAN HALEY DAM...SCRANTON AND NEW ENGLAND AROUND 540
PM MDT.
GLADSTONE AND GASCOYNE AROUND 545 PM MDT.
HAVELOCK...REEDER AND MARSHALL AROUND 550 PM MDT.
TAYLOR AND LEFOR AROUND 555 PM MDT.
RICHARDTON...BUCYRUS AND REGENT AROUND 600 PM MDT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4594 10369 4663 10327 4664 10323 4670 10323
4698 10306 4698 10303 4703 10303 4729 10287
4726 10185 4593 10252
TIME...MOT...LOC 2335Z 270DEG 41KT 4727 10253 4598 10330
HARGROVELocal storm report, Mar 28, 5:39 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
639 PM CDT SAT MAR 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM TSTM WND GST 6 S DICKINSON 46.80N 102.81W
03/28/2015 M68 MPH STARK ND ASOS
&&
AYDLocal storm report, Mar 28, 5:50 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
650 PM CDT SAT MAR 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM TSTM WND DMG GLADSTONE 46.86N 102.57W
03/28/2015 STARK ND TRAINED SPOTTER
LARGE DEAD TREE BLOWN OVER. 60 MPH GUST ESTIMATED.
&&
ZHSpecial weather statement, Mar 28, 5:54 PM MDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 654 PM CDT SAT MAR 28 2015 NDZ010-011-019-021-290030- MCLEAN ND-MERCER ND-MOUNTRAIL ND-WARD ND- 654 PM CDT SAT MAR 28 2015 ...SHOWERS AND THUNDERSTORMS WITH STRONG WINDS WERE STRETCHED ACROSS SOUTHERN WARD...SOUTHEASTERN MOUNTRAIL...NORTHEASTERN MERCER AND NORTHWESTERN MCLEAN COUNTIES... AT 652 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING SHOWERS AND THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF PLAZA TO INDIAN HILLS RECREATION AREA...AND MOVING EAST AT 60 MPH. WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THESE STORMS...AND PERIODS OF REDUCED VISIBILITIES DUE TO BLOWING DUST. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... MAKOTI... ROSEGLEN... RYDER... RICE LAKE... DOUGLAS... WHITE SHIELD... EMMET... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 4811 10123 4750 10150 4755 10221 4812 10195 TIME...MOT...LOC 2353Z 260DEG 51KT 4811 10178 4758 10208 COOPER
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 6:10 PM MDT | Severe Thunderstorm Warning | BIS | McLean, Mercer | 50 min |
| Mar 28, 6:27 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Hettinger, Sioux, Stark | 48 min |
| Mar 28, 6:52 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean, Mercer, Morton, Oliver, Sheridan | 38 min |
| Mar 28, 6:58 PM MDT | Severe Thunderstorm Warning | BIS | Emmons, Grant, Morton, Sioux | 47 min |
| Mar 28, 7:26 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Kidder | 64 min |
| Mar 28, 7:34 PM MDT | Special Weather Statement | BIS | Wells | 41 min |
| Mar 28, 7:40 PM MDT | Severe Thunderstorm Warning | BIS | Emmons, Logan, McIntosh, Morton, Sioux | 50 min |
| Mar 28, 8:26 PM MDT | Special Weather Statement | BIS | Foster, Stutsman | 64 min |
| Mar 28, 8:34 PM MDT | Special Weather Statement | BIS | Dickey, LaMoure, Logan, McIntosh | 56 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.